Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Maximal regularity of the solutions for some degenerate differential equations and their applications
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
2018 (engelsk)Doktoravhandling, med artikler (Annet vitenskapelig)Alternativ tittel
Maximal regularitet av lösningarna till några degenererade differentialekvationer och deras tillämpningar (svensk)
Abstract [en]

This PhD thesis deals with the study of existence and uniqueness together with coercive estimates for solutions of certain differential equations.

The thesis consists of six papers (papers A, B, C, D, E and F), two appendices and an introduction, which put these papers and appendices into a more general frame and which also serves as an overview of this interesting field of mathematics.

In the text below the functionsr = r(x), q = q(x), m = m(x) etc. are functions on (−∞,+∞), which are different but well defined in each paper. Paper A deals with the study of separation and approximation properties for the differential operator                                                                                       

                                                   

in the Hilbert space (here is the complex conjugate of ). A coercive estimate for the solution of the second order differential equation is obtained and its applications to spectral problems for the corresponding differential operator  is demonstrated. Some sufficient conditions for the existence of the solutions of a class of nonlinear second order differential equations on the real axis are obtained.

In paper B necessary and sufficient conditions for the compactness of the resolvent of the second order degenerate differential operator  in is obtained. We also discuss the two-sided estimates for the radius of fredholmness of this operator.

In paper C we consider the minimal closed differential operator

                                      

in , where are continuously differentiable functions, and is a continuous function. In this paper we show that the operator is continuously invertible when these coefficients satisfy some suitable conditions and obtain the following estimate for :

                                            ,

where is the domain of .

In papers D, E, and F various differential equations of the third order of the form

      

are studied in the space .

In paper D we investigate the case when and .

Moreover, in paper E the equation (0.1) is studied when . Finally, in paper F the equation (0.1) is investigated under certain additional conditions on .

For these equations we establish sufficient conditions for the existence and uniqueness of the solution, and also prove an estimate of the form

     

for the solution of equation (0.1).

                         

                       

                             

sted, utgiver, år, opplag, sider
Luleå: Luleå University of Technology, 2018.
Serie
Doctoral thesis / Luleå University of Technology 1 jan 1997 → …, ISSN 1402-1544
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-68293ISBN: 978-91-7790-100-6 (tryckt)ISBN: 978-91-7790-101-3 (digital)OAI: oai:DiVA.org:ltu-68293DiVA, id: diva2:1196979
Disputas
2018-06-07, E243, Luleå, 10:00 (engelsk)
Opponent
Veileder
Tilgjengelig fra: 2018-04-11 Laget: 2018-04-11 Sist oppdatert: 2018-05-29bibliografisk kontrollert
Delarbeid
1. Separation and the existence theorem for second order nonlineardifferential equation
Åpne denne publikasjonen i ny fane eller vindu >>Separation and the existence theorem for second order nonlineardifferential equation
2012 (engelsk)Inngår i: Electronic journal on the qualitative theory of differential equations, ISSN 1417-3875, E-ISSN 1417-3875, nr 66, s. 1-12Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Sufficient conditions for the invertibility and separability in L2(−∞,+∞) of the degenerate second order differential operator with complex-valued coefficients are obtained, and its applications to the spectral and approximate problems are demonstrated. Usinga separability theorem, which is obtained for the linear case, the solvability of nonlinear second order differential equation is proved on the real axis.

sted, utgiver, år, opplag, sider
Hungary: University of Szeged, 2012
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
urn:nbn:se:ltu:diva-68389 (URN)000307976000001 ()2-s2.0-84866043474 (Scopus ID)
Tilgjengelig fra: 2018-04-17 Laget: 2018-04-17 Sist oppdatert: 2018-04-27bibliografisk kontrollert
2. Some new results concerning a class of third-order differential equations
Åpne denne publikasjonen i ny fane eller vindu >>Some new results concerning a class of third-order differential equations
2015 (engelsk)Inngår i: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 94, nr 2, s. 419-434Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We consider the following third-order differential equation with unbounded coefficients:Some new existence and uniqueness results are proved, and precise estimates of the norms of the solutions are given. The obtained results may be regarded as a unification and extension of all other results of this type

sted, utgiver, år, opplag, sider
Taylor & Francis, 2015
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
urn:nbn:se:ltu:diva-3756 (URN)10.1080/00036811.2014.898375 (DOI)000347395000013 ()2-s2.0-84920697521 (Scopus ID)1959cbfa-5e19-4ea4-9c4d-93b09eb1a578 (Lokal ID)1959cbfa-5e19-4ea4-9c4d-93b09eb1a578 (Arkivnummer)1959cbfa-5e19-4ea4-9c4d-93b09eb1a578 (OAI)
Merknad

Validerad; 2015; Nivå 2; 20140415 (andbra)

Tilgjengelig fra: 2016-09-29 Laget: 2016-09-29 Sist oppdatert: 2018-07-10bibliografisk kontrollert
3. Compactness of the resolvent of one second order differential operator
Åpne denne publikasjonen i ny fane eller vindu >>Compactness of the resolvent of one second order differential operator
2014 (engelsk)Inngår i: 10th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA 2014) / [ed] Sivasundaram, Seenith, American Institute of Physics (AIP), 2014, Vol. 1637, nr 1, s. 13-17, artikkel-id 13Konferansepaper, Publicerat paper (Fagfellevurdert)
Abstract [en]

In this work a necessary and sufficient condition for the compactness of the resolvent of one second order degenerate differential operator in L-2 is obtained. We also discuss the two-sided estimates for the radius of fredholmness of this operator.

sted, utgiver, år, opplag, sider
American Institute of Physics (AIP), 2014
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
urn:nbn:se:ltu:diva-68420 (URN)10.1063/1.4904559 (DOI)000347812200002 ()2-s2.0-85000874562 (Scopus ID)978-0-7354-1276-7 (ISBN)
Konferanse
The 10th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA), Narvik, Norway, 15–18 July 2014
Tilgjengelig fra: 2018-04-24 Laget: 2018-04-24 Sist oppdatert: 2018-04-27bibliografisk kontrollert
4. Some inequalities for second order differential operators with unbounded drift
Åpne denne publikasjonen i ny fane eller vindu >>Some inequalities for second order differential operators with unbounded drift
2015 (engelsk)Inngår i: Eurasian Mathematical Journal, ISSN 2077-9879, Vol. 6, nr 2, s. 63-74Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We study coercive estimates for some second-order degenerate and damped differential operators with unbounded coefficients. We also establish the conditions for invertibility of these operators.

sted, utgiver, år, opplag, sider
L.N. Gumilyov Eurasian National University, 2015
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
urn:nbn:se:ltu:diva-68392 (URN)000374499500004 ()2-s2.0-84957683266 (Scopus ID)
Tilgjengelig fra: 2018-04-17 Laget: 2018-04-17 Sist oppdatert: 2018-04-27bibliografisk kontrollert
5. Coersive solvability of the differential equation of the third order with complex valued coefficients
Åpne denne publikasjonen i ny fane eller vindu >>Coersive solvability of the differential equation of the third order with complex valued coefficients
2013 (engelsk)Inngår i: Vestnik ENU, Vol. 95, nr 4, s. 355-361Artikkel i tidsskrift (Fagfellevurdert) Published
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
urn:nbn:se:ltu:diva-68491 (URN)
Tilgjengelig fra: 2018-04-24 Laget: 2018-04-24 Sist oppdatert: 2018-04-27bibliografisk kontrollert
6. On separation of a degenerate differential operator in Hilbert space
Åpne denne publikasjonen i ny fane eller vindu >>On separation of a degenerate differential operator in Hilbert space
2011 (engelsk)Konferansepaper, Publicerat paper (Fagfellevurdert)
Abstract [en]

A coercive estimate for a solution of a degenerate second order di fferential equation is installed, and its applications to spectral problems for the corresponding dif ferential operator is demonstrated. The suffi cient conditions for existence of the solutions of one class of the nonlinear second order diff erential equations on the real axis are obtained.

HSV kategori
Forskningsprogram
Matematik
Identifikatorer
urn:nbn:se:ltu:diva-68528 (URN)
Konferanse
Centre de Recerca Matematica, UAB, Spain, Barcelona
Tilgjengelig fra: 2018-04-27 Laget: 2018-04-27 Sist oppdatert: 2018-04-27bibliografisk kontrollert
7. On Solvability of Third-Order Singular Differential Equation
Åpne denne publikasjonen i ny fane eller vindu >>On Solvability of Third-Order Singular Differential Equation
2017 (engelsk)Inngår i: FAIA 2017: Functional Analysis in Interdisciplinary Applications, Springer, 2017, Vol. 216, s. 106-112Konferansepaper, Publicerat paper (Fagfellevurdert)
Abstract [en]

In this paper some new existence and uniqueness results are proved and maximal regularity estimates of solutions of third-order differential equation with unbounded coefficients are given.

sted, utgiver, år, opplag, sider
Springer, 2017
Serie
Springer Proceedings in Mathematics & Statistics, ISSN 2194-1009
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
urn:nbn:se:ltu:diva-68426 (URN)10.1007/978-3-319-67053-9_10 (DOI)2-s2.0-85041319582 (Scopus ID)978-3-319-67052-2 (ISBN)978-3-319-67053-9 (ISBN)
Konferanse
International Conference on Functional analysis in interdisciplinary applications, Astana, Kazakhstan, 2-5 October
Tilgjengelig fra: 2018-04-20 Laget: 2018-04-20 Sist oppdatert: 2018-04-27bibliografisk kontrollert

Open Access i DiVA

fulltext(3253 kB)133 nedlastinger
Filinformasjon
Fil FULLTEXT01.pdfFilstørrelse 3253 kBChecksum SHA-512
82e47a8c18c4be6c487e3e2d68eb86c275392d665a8db1d0f11dd5f7edad83403256f7429853aeab1be035219d5049d55da93dd08b016a64ccf64e8c0cd191f5
Type fulltextMimetype application/pdf

Personposter BETA

Akhmetkaliyeva, Raya

Søk i DiVA

Av forfatter/redaktør
Akhmetkaliyeva, Raya
Av organisasjonen

Søk utenfor DiVA

GoogleGoogle Scholar
Totalt: 133 nedlastinger
Antall nedlastinger er summen av alle nedlastinger av alle fulltekster. Det kan for eksempel være tidligere versjoner som er ikke lenger tilgjengelige

isbn
urn-nbn

Altmetric

isbn
urn-nbn
Totalt: 469 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf